Maria Gualdani
Maria Gualdani
Associate Professor, George Washington University
Bestätigte E-Mail-Adresse bei gwu.edu
Titel
Zitiert von
Zitiert von
Jahr
Factorization for non-symmetric operators and exponential H-theorem
MP Gualdani, S Mischler, C Mouhot
arXiv preprint arXiv:1006.5523, 2010
144*2010
Classical solutions for a nonlinear Fokker-Planck equation arising in computational neuroscience
JA Carrillo, MM González, MP Gualdani, ME Schonbek
Communications in Partial Differential Equations 38 (3), 385-409, 2013
572013
Finite speed of propagation in porous media by mass transportation methods
JA Carrillo, MP Gualdani, G Toscani
Comptes Rendus Mathematique 338 (10), 815-818, 2004
552004
A nonlinear fourth-order parabolic equation with nonhomogeneous boundary conditions
M Pia Gualdani, A Jüngel, G Toscani
SIAM journal on mathematical analysis 37 (6), 1761-1779, 2006
482006
Exponential decay in time of solutions of the viscous quantum hydrodynamic equations
MP Gualdani, A Jüngel, G Toscani
Applied mathematics letters 16 (8), 1273-1278, 2003
462003
Global existence and uniqueness of solutions to a model of price formation
L Chayes, M del Mar González, MP Gualdani, I Kim
SIAM journal on mathematical analysis 41 (5), 2107-2135, 2009
322009
Estimates for radial solutions of the homogeneous Landau equation with Coulomb potential
M Gualdani, N Guillen
Analysis & PDE 9 (8), 1773-1810, 2016
292016
The Wigner–Fokker–Planck equation: stationary states and large time behavior
A Arnold, IM Gamba, MP Gualdani, S Mischler, C Mouhot, C Sparber
Mathematical Models and Methods in Applied Sciences 22 (11), 1250034, 2012
272012
Asymptotics for a free boundary model in price formation
M del Mar González, MP Gualdani
Nonlinear Analysis: Theory, Methods & Applications 74 (10), 3269-3294, 2011
222011
On the blowing up of solutions to quantum hydrodynamic models on bounded domains
IM Gamba, MP Gualdani, P Zhang
Monatshefte für Mathematik 157 (1), 37-54, 2009
202009
On A p weights and the Landau equation
M Gualdani, N Guillen
Calculus of Variations and Partial Differential Equations 58 (1), 1-55, 2019
152019
Semidiscretization and long-time asymptotics of nonlinear diffusion equations
JA Carrillo, M Di Francesco, MP Gualdani
Communications in Mathematical Sciences 5 (S1), 21-53, 2007
152007
An adaptable discontinuous Galerkin scheme for the Wigner-Fokker-Planck equation
I Gamba, MP Gualdani, RW Sharp
Communications in Mathematical Sciences 7 (3), 635-664, 2009
132009
Asymptotics for a symmetric equation in price formation
M del Mar González, MP Gualdani
Applied Mathematics and Optimization 59 (2), 233-246, 2009
122009
Partial regularity in time for the space homogeneous Landau equation with Coulomb potential
F Golse, MP Gualdani, C Imbert, A Vasseur
arXiv preprint arXiv:1906.02841, 2019
92019
CONVERGENCE OF AN ENTROPIC SEMI-DISCRETIZATION FOR NONLINEAR FOKKER-PLANCK EQUATIONS IN ℝ d
JA Carrillo, MP Gualdani, A Jüngel
Publicacions Matemàtiques, 413-433, 2008
92008
A note on the time decay of solutions for the linearized Wigner-Poisson system
IM Gamba, MP Gualdani, C Sparber
Kinetic & Related Models 2 (1), 181, 2009
72009
Global existence of weak even solutions for an isotropic Landau equation with Coulomb potential
MP Gualdani, N Zamponi
SIAM Journal on Mathematical Analysis 50 (4), 3676-3714, 2018
62018
The Wigner-Fokker-Planck equation: Stationary states and large-time behavior
A Arnold, IM Gamba, MP Gualdani, S Mischler, C Mouhot, C Sparber
arXiv preprint arXiv:1010.2791, 2010
62010
Factorization for non-symmetric operators and exponential H-theorem, preprint 2011
MP Gualdani, S Mischler, M Mouhot
arXiv preprint arXiv:1006.5523, 0
6
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20